MathSciNet Relay Station
MathSciNet bibliographic data
MR2449340 (2010b:46149) 46L70 (17A40 17C65 46K70 46L40 47B47 47B49)
Burgos, María; Fernández-Polo, Francisco J.; Garcés, Jorge J.; Martínez Moreno, Juan; Peralta, Antonio M. Orthogonality preservers in $C\sp *$-algebras, ${\rm JB}\sp *$-algebras and ${\rm JB}\sp *$-triples. J. Math. Anal. Appl. 348 (2008), no. 1, 220–233.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement